# SDR DALA2016102407497

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN Y=1076 LONG 14 RT.  REPAIR WAS ACCOMPLISHED PER ETI-17-16-123 REV 1 & ER/A 550326-14 REV ORIGINAL.  LEAK TEST OF AIR CONDITION PNEUMATIC DUCT WAS ACCOMPLISHED PER AMM 21-00-00 790-801 AND NO LEAKS WERE FOUND.  ACCOMPLISH SECTION II REPETITIVE INSPECTIONS EVERY 3,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I PERMANENT REPAIR PER LOG 2730787.
